# SDR ASAA0210178

- Difficulty date: August 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 86210144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - SMOKE BARRIER AND OVERWING EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLIES (3) AT BOTH OVERWING EXITS AND SMOKE BARRIER, THEN LIGHTS TESTED NORMAL.  (M)
